# SDR REXA2013012700027

- Difficulty date: January 27, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 12,262 hours, 7,705 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH YELLOW FLASHLIGHTS BATTERIES ARE DEAD IN FLT DECK.  REPLACED FLASHLIGHT BATTERIES AS REQUIRED.
